# SDR HAIHEEA9916

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: BSE206150G3
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.H. BOOST PUMP LIGHT COMES ON DURING BATTERY SHOOT AND DOES NOT GO OUT UNTIL GENERATOR IS TURNED ON.
